Regulation, Moral Hazard and Insurance of Environmental Risks

Laffont, Jean-Jacques (1995) Regulation, Moral Hazard and Insurance of Environmental Risks. Journal of Public Economics, 58 (3). pp. 319-336.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3968
Item Type: Article
Language: English
Date: November 1995
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:54
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3968
URI: http://publications.ut-capitole.fr/id/eprint/16078

Actions (login required)

View Item View Item